Alert archive / New York / Small Craft Advisories in 2011
Small Craft Advisory 68, NWS New York, NY
NWS New York, NY issued this small craft advisory at Aug 14, 2011, 5:22 AM EDT. It took effect at Aug 14, 2011, 2:00 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Aug 14, 2011, 5:22 AM EDT (09:22 UTC)
- In effect from
- Aug 14, 2011, 2:00 PM EDT
- Expired
- Aug 15, 2011, 10:49 AM EDT
- In force
- 21 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
626 WHUS71 KOKX 140922 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 522 AM EDT SUN AUG 14 2011 ...ROUGH CONDITIONS ON THE OCEAN WATERS THIS AFTERNOON INTO MONDAY MORNING... ANZ350-353-355-142200- /O.NEW.KOKX.SC.Y.0068.110814T1800Z-110815T1400Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 522 AM EDT SUN AUG 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 AM EDT MONDAY. * LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK TO MONTAUK POINT. * WINDS...SOUTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FT THIS AFTERNOON INTO MONDAY MORNING. * TIMING...STRONGEST WINDS THIS AFTERNOON INTO EARLY EVENING. HIGHEST SEAS THIS AFTERNOON THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
206 WHUS71 KOKX 141956 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 356 PM EDT SUN AUG 14 2011 ...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH MONDAY AFTERNOON... ANZ350-353-355-150400- /O.EXT.KOKX.SC.Y.0068.000000T0000Z-110815T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 356 PM EDT SUN AUG 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT MONDAY... * LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK TO MONTAUK POINT. * WINDS...SOUTHEAST 5 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 6 FEET. * TIMING...STRONGEST WINDS OVERNIGHT...WITH HIGHEST SEAS TONIGHT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
800 WHUS71 KOKX 150352 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1152 PM EDT SUN AUG 14 2011 ...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH MONDAY AFTERNOON... ANZ350-353-355-151400- /O.CON.KOKX.SC.Y.0068.000000T0000Z-110815T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1152 PM EDT SUN AUG 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... * LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK TO MONTAUK POINT. * WINDS...EAST 5 TO 15 KT WITH GUSTS UP TO 20 KT. * SEAS...3 TO 6 FEET. * TIMING...STRONGEST WINDS OVERNIGHT...WITH HIGHEST SEAS TONIGHT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
350 WHUS71 KOKX 150722 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 322 AM EDT MON AUG 15 2011 ...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH MONDAY AFTERNOON... ANZ350-353-152100- /O.EXT.KOKX.SC.Y.0068.000000T0000Z-110816T0600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 322 AM EDT MON AUG 15 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT TUESDAY... * LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO MONTAUK POINT. * WINDS...EAST 10 TO 15 KT WITH GUSTS UP TO 20 KT...DIMINISHING TO 5 TO 10 KT THIS AFTERNOON. * SEAS...3 TO 5 FEET. * TIMING...HIGHEST SEAS TODAY INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-152100- /O.CON.KOKX.SC.Y.0068.000000T0000Z-110815T2200Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 322 AM EDT MON AUG 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK TO FIRE ISLAND INLET. * WINDS...EAST 10 TO 15 KT WITH GUSTS UP TO 20 KT...DIMINISHING TO 5 TO 10 KT LATE THIS MORNING. * SEAS...3 TO 5 FEET. * TIMING...HIGHEST SEAS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
841 WHUS71 KOKX 151449 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1049 AM EDT MON AUG 15 2011 ANZ355-151600- /O.CAN.KOKX.SC.Y.0068.000000T0000Z-110815T2200Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1049 AM EDT MON AUG 15 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ350-353-151600- /O.CAN.KOKX.SC.Y.0068.000000T0000Z-110816T0600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1049 AM EDT MON AUG 15 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ MALOIT
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 14, 5:03 AM EDT, 19 minutes earlier.
Area forecast discussion, Aug 14, 5:03 AM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
503 AM EDT SUN AUG 14 2011
.SYNOPSIS...
LOW PRESSURE TRACKS FROM THE OHIO VALLEY TO THE MID ATLANTIC STATES
TODAY...THEN TRACKS TO THE SOUTH TONIGHT...AND ALONG THE COAST
MONDAY. THE LOW WILL GRADUALLY WEAKEN MONDAY NIGHT INTO TUESDAY
NIGHT AS THE LOW REMAINS OFF THE NORTHEAST COAST. HIGH PRESSURE
RETURNS BRIEFLY FOR WEDNESDAY...FOLLOWED BY A SLOW MOVING COLD FRONT
APPROACHING FOR THE END OF THE UPCOMING WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPPER TROUGH MOVES SLOWLY INTO THE REGION TODAY AND SURFACE LOW
REMAINS OVER THE AREA. PRECIPITABLE WATER REMAINS CLOSE TO TWO
INCHES THROUGH TODAY. STRONG ISENTROPIC LIFT REMAINS THROUGH MUCH OF
THE DAY AND BEGINS TO WEAKEN LATE. AREA OF RAIN WITH EMBEDDED
CONVECTION WILL CONTINUE TO STREAM NORTHWARD INTO THE REGION.
INSTABILITY IS MARGINAL AND WILL MENTION ISOLATED THUNDER.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
MODERATE TO HEAVY RAINFALL LIKELY TONIGHT AS AXIS OF UPPER TROUGH
MOVES INTO THE REGION AND PRECIPITABLE WATER VALUES REMAIN CLOSE TO
TWO INCHES. WITH MARGINAL INSTABILITY WILL STILL MENTION ISOLATED
THUNDER. MONDAY THE TROUGH REMAINS OVER THE AREA AND INSTABILITY
INCREASES. WILL HAVE LIKELY POPS WITH THUNDERSTORMS AND SHOWERS
MENTIONED. PRECIPITABLE WATER VALUES BEGIN TO DECREASE SOMEWHAT SO
FOR NOW WILL NOT HAVE HEAVY RAIN MONDAY.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
TROUGH WEAKENS MONDAY NIGHT INTO TUESDAY...AND MOVES EASTWARD OFF
THE COAST BY LATE TUESDAY NIGHT. WILL HAVE DIMINISHING POPS MONDAY
NIGHT INTO TUESDAY NIGHT.
THEREAFTER...A BROAD CENTRAL US/CANADA TROUGH SLOWLY APPROACHES FOR
THE END OF THE WEEK...WITH A WEAK COLD FRONT SLOWLY APPROACHING THE
COAST.
MODELS IN DECENT AGREEMENT WITH TROUGH AXIS SLIDING FAR ENOUGH EAST
ON WEDNESDAY...AND CANADIAN HIGH PRESSURE NOSING DOWN FOR A DRY AND
NEAR SEASONABLY WARM DAY.
THEN BROAD TROUGH/WEAK COLD FRONT GRADUALLY APPROACH THE EAST COAST
FOR THE END OF THE WEEK. PIECES OF SHORTWAVE ENERGY ROUNDING THE
TROUGH AND RESULTANT WEAK WAVES ALONG THE APPROACHING FRONT WILL
RESULT IN PERIODS OF SHRA/TSRA ACTIVITY. TOO EARLY TO PINPOINT
TIMING...BUT DAYTIME HEATING WILL PRESENT BEST CHANCES FOR
CONVECTION IN THE AFTERNOON/EVE...AND PARTICULARLY WESTERN INTERIOR
SECTIONS AWAY FROM MARINE INFLUENCE.
&&
.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
LOW PRESSURE APPROACHES US FROM THE WEST THROUGH THE DAY TODAY AND
WILL BE NEARLY OVERHEAD ON MONDAY.
VERY DIFFICULT FORECAST NEXT 24-36 HOURS WITH CONSIDERABLE SPREAD
AMONGST MODEL GUIDANCE. THIS LEADS TO A LOW CONFIDENCE FORECAST
THROUGH THIS TIME. GENERALLY LOW-END MVFR TO IFR CONDITIONS.
DIFFICULT TO TIME THUNDERSTORMS WELL IN ADVANCE...SO CB
ATTACHMENTS SEEM TO BE THE BEST WAY TO GO FOR NOW...WITH
AMENDMENTS FOR TSRA TO HANDLE FINE TUNING OF TIMING FOR WHEN
THUNDERSTORMS CROSS ANY GIVEN TERMINAL.
OUTLOOK FOR 00Z MONDAY THROUGH THURSDAY...
SUN NIGHT-MON...MVFR TO IFR LIKELY...RA/BR. TSTMS POSSIBLE AS WELL.
GUSTY S WINDS POSSIBLE...BECOMING NORTHERLY ON MON.
TUE...SUB VFR POSSIBLE IN SHOWERS.
WED-THU...VFR.
&&
.MARINE...
AFTER COLLABORATION WITH THE SURROUNDING OFFICES...HAVE GONE WITH
SCA OVER THE OCEAN WATERS FOR THIS AFTERNOON INTO LATE MONDAY
MORNING. BOTH WINDS AND SEAS WILL BE AN ISSUE...BUT NOT ENOUGH
CONFIDENCE THAT FREQUENT GUSTS OF 25KT WILL BE ACHIEVED OVER THE
REST OF THE WATERS. MODELS CONTINUE TO SHOW A 25-30KT LLJ DEVELOPING
OVER THE WATERS TODAY...WITH SOME DIFFERENCES ON TIMING AND
PLACEMENT. OCCASIONAL 25KT OUTSIDE OF THE OCEAN WATERS NEVERTHELESS
POSSIBLE...MAINLY THIS AFTERNOON INTO EARLY EVENING.
WINDS AND SEAS THEN SUBSIDE MONDAY AFTERNOON...ALTHOUGH SOME SWELL
COULD KEEP SEAS A LITTLE HIGHER THAN WHAT WINDS WOULD NORMALLY BE
ABLE TO PRODUCE. SUB SCA CONDITIONS EXPECTED FOR THE REST OF THE
FORECAST PERIOD.
&&
.HYDROLOGY...
RAINFALL OF ONE TO TWO INCHES HAS FALLEN ACROSS PORTIONS OF
NORTHEASTERN NEW JERSEY AND NEW YORK CITY EARLY THIS SUNDAY MORNING.
ADDITIONAL SIGNIFICANT RAINFALL OF ONE TO TWO INCHES IS LIKELY TODAY
AND TONIGHT...WITH A THIRD TO A HALF INCH POSSIBLE MONDAY INTO
TUESDAY EVENING.
FLOOD GUIDANCE IS NOT EXCEEDED WITH THE FORECAST HEAVY
RAINFALL...AND WILL NOT ISSUE ANY WATCHES AT THIS TIME. HEAVY
RAINFALL WILL BE LOCALIZED AND FALL IN A SHORT PERIOD OF
TIME...LEADING TO MINOR FLOODING OF URBAN...POOR DRAINAGE...LOW
LYING AREAS...AND SOME SMALL STREAMS.
&&
.TIDES/COASTAL FLOODING...
WITH ASTRONOMICAL TIDES DECREASING WITH TIME THE THREAT OF COASTAL
FLOODING SEEMS MARGINAL AT BEST...WITH 1 TO 1 1/2 FOOT DEPARTURES
NEEDED...AND ONLY A FEW TENTHS OF A FOOT FORECAST.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 10 AM EDT
MONDAY FOR ANZ350-353-355.
&&
AVIATION...JCHazardous weather outlook, Aug 14, 4:16 AM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 416 AM EDT SUN AUG 14 2011 NJZ002-004-006-103>108-NYZ067>075-176>179-151000- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 416 AM EDT SUN AUG 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. HEAVY RAINFALL WILL BE SUFFICIENT TO CAUSE LOCALIZED FLASH FLOODING TODAY INTO TONIGHT. MINOR FLOODING OF POOR DRAINAGE AND URBAN AREAS...AS WELL AS KNOWN LOW SPOTS ALONG SMALLER CREEKS AND STREAMS IS LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NYZ078>081-151000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 416 AM EDT SUN AUG 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-151000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 416 AM EDT SUN AUG 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 2:23 AM EDT | Areal Flood Advisory | OKX | Bronx, Kings, New York, Queens, Richmond | 82 min |
| Aug 14, 2:59 AM EDT | Areal Flood Advisory | OKX | Nassau | 91 min |
| Aug 14, 3:28 AM EDT | Areal Flood Advisory | OKX | Kings, Queens, Richmond | 62 min |
| Aug 14, 4:33 AM EDT | Areal Flood Advisory | OKX | Nassau | 87 min |
| Aug 14, 4:53 AM EDT | Areal Flood Advisory | OKX | Suffolk | 112 min |
| Aug 14, 6:04 AM EDT | Areal Flood Advisory | OKX | New York, Richmond | 86 min |
| Aug 14, 6:08 AM EDT | Areal Flood Advisory | OKX | Nassau, Suffolk | 4 hr |
| Aug 14, 7:40 AM EDT | Areal Flood Advisory | OKX | Kings, Queens | 2 hr |
| Aug 14, 9:20 AM EDT | Flash Flood Watch | OKX | Bronx, Kings, Nassau, New York, Orange, Putnam and 5 more | 34 hr |
| Aug 14, 9:30 AM EDT | Areal Flood Advisory | OKX | Kings, New York, Queens, Richmond | 60 min |
| Aug 14, 10:00 AM EDT | Areal Flood Advisory | OKX | Nassau, Suffolk | 23 min |
| Aug 14, 10:18 AM EDT | Flash Flood Warning | OKX | Kings, Nassau, Queens, Suffolk | 4 hr |
| Aug 14, 4:05 PM EDT | Areal Flood Advisory | OKX | Suffolk | 55 min |
| Aug 14, 4:09 PM EDT | Areal Flood Advisory | OKX | Suffolk | 66 min |
| Aug 14, 5:03 PM EDT | Flash Flood Warning | OKX | Suffolk | 57 min |
| Aug 14, 5:31 PM EDT | Areal Flood Advisory | OKX | Bronx, Kings, New York, Queens, Richmond | 59 min |
| Aug 14, 6:06 PM EDT | Areal Flood Advisory | OKX | Suffolk | 54 min |
| Aug 14, 2:26 AM EDT | Areal Flood Advisory | OKX | Hudson | 64 min |
| Aug 14, 3:18 AM EDT | Areal Flood Advisory | OKX | Union | 42 min |
| Aug 14, 4:03 AM EDT | Areal Flood Advisory | OKX | Union | 117 min |
| Aug 14, 11:03 AM EDT | Areal Flood Warning | OKX | Union | 3 hr |
Nearby
Small Craft Advisories in New York, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.